A New Approach for the Dynamics of Ultra-High-Frequency Data: The Model with Uncertainty Zones

Type de document :
Article dans une revue
Journal of Financial Econometrics, Oxford University Press (OUP), 2011, 9 (2), pp.344-366
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00659614
Contributeur : Serena Benassù <>
Soumis le : vendredi 13 janvier 2012 - 11:21:05
Dernière modification le : samedi 29 avril 2017 - 01:07:06

Identifiants

  • HAL Id : hal-00659614, version 1

Collections

INSMI | UPMC | PMA | USPC

Citation

M. Rosenbaum, C.Y. Robert. A New Approach for the Dynamics of Ultra-High-Frequency Data: The Model with Uncertainty Zones. Journal of Financial Econometrics, Oxford University Press (OUP), 2011, 9 (2), pp.344-366. <hal-00659614>

Partager

Métriques

Consultations de la notice

54